# SDR GLBA20120127F

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Rt Engine Oil
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED AT 22,000 MASTER WARNING WITH A RT LOW OIL PRESSURE ANNUNCIATOR, GOT THE LIGHT AND HAD 2300 LBS OF TORQUE DROPPED TO BELOW 2000 LBS, OIL WAS 45 TO 50, PRECAUTIONARY-SHUTDOWN THE RT ENG & DELCARED AN EMERGENCY.  MX FOUND A LOOSE B-NUT ON THE RT ENGINE OIL LINE, TIGHTENED LINE AT THE RUDDER BOOST TRANSDUCER IAW BMM 20-06-00, LEAK CHECKS GOOD.
